Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Using CPAP for sleep apnea. Getting toothache. What could be the causing this pain?

Have been using CPAP for sleep apnea since 5/02/12 and have been sleeping well. Recently I began getting a toothache on my right side, both upper and lower Lat night toothache was from my lower right to my right ear, so I had to turn machine off. this am toothache was 85% gone? pressure was recently (10 days) increased from 9 to 11. My mask, a simple one with air going only to nostrils is not adequate and am waiting on approval for a different one. Cannot understand about toothaches.
Asked On : Thu, 12 Jul 2012
Answers:  1 Views:  277
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dentist, Orthodontics 's  Response
it can be a mere coincidence that you stared having pain like this when you started using CPAP.
the best way to confirm the exact cause is to have a dental check up at a dentist. there has to be some underlying cause for that kind of pain which is purely dental in origin. hope you see a dentist soon.
take care
Answered: Fri, 13 Jul 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor